Alert archive / Arkansas / River Flood Warnings in 2021

River Flood Warning 229, NWS Little Rock, AR

June 23, 2021Jackson County, Woodruff County, Arkansas

NWS Little Rock, AR issued this river flood warning at Jun 23, 2021, 9:38 AM CDT for Jackson County, Woodruff County, Arkansas. It took effect at Jun 26, 2021, 1:00 PM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Jun 23, 2021, 9:38 AM CDT (14:38 UTC)
In effect from
Jun 26, 2021, 1:00 PM CDT
Expired
Jun 27, 2021, 8:36 PM CDT
In force
32 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
Minor

Counties Jackson County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 102 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cache River at Patterson (PTTA4). The gauge peaked at 8.72 ft at Jun 27, 2021, 11:00 AM CDT.

actionminormoderatemajor468101206/2306/2406/2506/2606/2706/2806/29
Action stage
8 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07077500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

867 
WGUS44 KLZK 231438
FLWLZK

Flood Warning
National Weather Service Little Rock AR
938 AM CDT Wed Jun 23 2021

...The National Weather Service in Little Rock AR has issued a Flood 
Warning for the following rivers in Arkansas...

  Cache River Near Patterson affecting Woodruff and Jackson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC067-147-241445-
/O.NEW.KLZK.FL.W.0229.210626T1800Z-210629T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
938 AM CDT Wed Jun 23 2021

The National Weather Service in Little Rock has issued a

* Flood Warning for
  the Cache River Near Patterson.
* From Saturday afternoon to Monday evening.
* At 9:15 AM CDT Wednesday the stage was 4.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Saturday afternoon to a crest of 9.0 feet early Saturday afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins 
  to flood. Flood gates should be closed and equipment moved out of 
  the low grounds along the river and tributaries.

&&


           Fld   Observed        Forecast 7 AM      Crest           
Location   Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  Date  

Cache River
Patterson  9.0   4.9  Wed 9 AM  4.9  6.9  8.9    9.0 1 PM 6/26      





&&

LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
      3521 9117 3508 9122

$$

67
9 follow-up statements
260 
WGUS84 KLZK 240037
FLSLZK

Flood Statement
National Weather Service Little Rock AR
737 PM CDT Wed Jun 23 2021

...The Flood Warning continues for the following river in Arkansas...

  Cache River Near Patterson affecting Woodruff and Jackson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC067-147-250045-
/O.CON.KLZK.FL.W.0229.210626T1800Z-210629T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
737 PM CDT Wed Jun 23 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Cache River Near Patterson.
* From Saturday afternoon to Monday evening.
* At 7:15 PM CDT Wednesday the stage was 4.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Saturday afternoon to a crest of 9.0 feet on Saturday afternoon.
* Impact...At 8.0 feet, Low swampy timberland along the river begins 
  to flood.
* Impact...At 9.0 feet, Low swampy timberland along the river begins 
  to flood. Flood gates should be closed and equipment moved out of 
  the low grounds along the river and tributaries.

&&


           Fld   Observed        Forecast 7 PM      Crest           
Location   Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  Date  

Cache River
Patterson  9.0   4.9  Wed 7 PM  4.9  8.5  9.0    9.0 1 PM 6/26      





&&

LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
      3521 9117 3508 9122

$$

234
995 
WGUS84 KLZK 241428
FLSLZK

Flood Statement
National Weather Service Little Rock AR
928 AM CDT Thu Jun 24 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  Cache River Near Patterson affecting Woodruff and Jackson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC067-147-251430-
/O.CON.KLZK.FL.W.0229.210626T1800Z-210629T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 AM CDT Thu Jun 24 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Cache River Near Patterson.
* From Saturday afternoon to Monday evening.
* At 9:15 AM CDT Thursday the stage was 5.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Saturday afternoon to a crest of 9.0 feet early Saturday 
  afternoon. It will then fall below flood stage early Sunday 
  afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins 
  to flood. Flood gates should be closed and equipment moved out of 
  the low grounds along the river and tributaries.

&&


           Fld   Observed        Forecast 7 AM      Crest           
Location   Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

Cache River
Patterson  9.0   5.0  Thu 9 AM  7.3  8.9  9.0    9.0 1 PM 6/26      





&&

LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
      3521 9117 3508 9122

$$

67
742 
WGUS84 KLZK 250044
FLSLZK

Flood Statement
National Weather Service Little Rock AR
744 PM CDT Thu Jun 24 2021

...The Flood Warning is extended for the following river in 
Arkansas...

  Cache River Near Patterson affecting Woodruff and Jackson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC067-147-260045-
/O.EXT.KLZK.FL.W.0229.210626T1200Z-210629T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
744 PM CDT Thu Jun 24 2021

...The Flood Warning is now in effect until Monday evening...

The Flood Warning continues for
  the Cache River Near Patterson.
* From Saturday morning to Monday evening.
* At 7:15 PM CDT Thursday the stage was 5.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Saturday morning to a crest of 9.0 feet on Saturday morning. Then, 
  the river will fall below flood stage on Sunday afternoon. 
  However, additional rainfall may lead to additional rises. 
  Continue to monitor the latest river forecast.
* Impact...At 8.0 feet, Low swampy timberland along the river begins 
  to flood.
* Impact...At 9.0 feet, Low swampy timberland along the river begins 
  to flood. Flood gates should be closed and equipment moved out of 
  the low grounds along the river and tributaries.

&&


           Fld   Observed        Forecast 7 PM      Crest           
Location   Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

Cache River
Patterson  9.0   5.6  Thu 7 PM  8.8  9.0  8.9    9.0 7 AM 6/26      





&&

LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
      3521 9117 3508 9122

$$

234
392 
WGUS84 KLZK 251504
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1004 AM CDT Fri Jun 25 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Cache River Near Patterson affecting Woodruff and Jackson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC067-147-261515-
/O.EXT.KLZK.FL.W.0229.210626T1800Z-210629T0000Z/
/PTTA4.1.ER.210626T1800Z.210626T1800Z.210627T1800Z.NO/
1004 AM CDT Fri Jun 25 2021

...The Flood Warning is now in effect until Monday evening...

The Flood Warning continues for
  the Cache River Near Patterson.
* From Saturday afternoon to Monday evening.
* At 9:15 AM CDT Friday the stage was 6.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage Saturday 
  afternoon. Then, the river will fall below flood stage Sunday 
  evening. However, additional rainfall may lead to additional 
  rises. Continue to monitor the latest river forecast.
* Impact...At 9.0 feet, Low swampy timberland along the river begins 
  to flood. Flood gates should be closed and equipment moved out of 
  the low grounds along the river and tributaries.

&&


           Fld   Observed        Forecast 7 AM      Crest           
Location   Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  Date  

Cache River
Patterson  9.0   6.7  Fri 9 AM  8.9  9.0  8.9    9.0 1 PM 6/26      





&&

LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
      3521 9117 3508 9122

$$

61
900 
WGUS84 KLZK 260109
FLSLZK

Flood Statement
National Weather Service Little Rock AR
809 PM CDT Fri Jun 25 2021

...The Flood Warning is extended for the following river in 
Arkansas...

  Cache River Near Patterson affecting Woodruff and Jackson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC067-147-270115-
/O.EXT.KLZK.FL.W.0229.210627T0600Z-210629T0000Z/
/PTTA4.1.ER.210627T0600Z.210627T0600Z.210627T1800Z.NO/
809 PM CDT Fri Jun 25 2021

...The Flood Warning is now in effect until Monday evening...

The Flood Warning continues for
  the Cache River Near Patterson.
* From late Saturday night to Monday evening.
* At 7:15 PM CDT Friday the stage was 7.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage Saturday 
  night. Then, the river will fall below flood stage Sunday 
  afternoon. However, additional rainfall may lead to additional 
  rises. Continue to monitor the latest river forecast.
* Impact...At 9.0 feet, Low swampy timberland along the river begins 
  to flood. Flood gates should be closed and equipment moved out of 
  the low grounds along the river and tributaries.

&&


           Fld   Observed        Forecast 7 PM      Crest           
Location   Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  Date  

Cache River
Patterson  9.0   7.5  Fri 7 PM  8.9  8.9  8.7    9.0 1 AM 6/27      





&&

LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
      3521 9117 3508 9122

$$

Jones
720 
WGUS84 KLZK 261518
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1018 AM CDT Sat Jun 26 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Cache River Near Patterson affecting Woodruff and Jackson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC067-147-271530-
/O.EXT.KLZK.FL.W.0229.210628T1200Z-210630T0000Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1018 AM CDT Sat Jun 26 2021

...The Flood Warning is now in effect until Tuesday evening...

The Flood Warning continues for
  the Cache River Near Patterson.
* From Monday morning to Tuesday evening.
* At 9:15 AM CDT Saturday the stage was 8.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Monday 
  morning to a crest of 9.0 feet Monday morning. It will then fall 
  below flood stage early Monday afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins 
  to flood. Flood gates should be closed and equipment moved out of 
  the low grounds along the river and tributaries.

&&


           Fld   Observed        Forecast 1 PM      Crest           
Location   Stg   Stg Day/Time   Sun   Mon   Tue  Crest  Time  Date  

Cache River
Patterson  9.0   8.2  Sat 9 AM  8.9  9.0  8.6    9.0 7 AM 6/28      





&&

LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
      3521 9117 3508 9122

$$

51
426 
WGUS84 KLZK 270116
FLSLZK

Flood Statement
National Weather Service Little Rock AR
816 PM CDT Sat Jun 26 2021

...The Flood Warning continues for the following river in Arkansas...

  Cache River Near Patterson affecting Woodruff and Jackson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC067-147-280130-
/O.CON.KLZK.FL.W.0229.210628T1200Z-210630T0000Z/
/PTTA4.1.ER.210628T1200Z.210628T1200Z.210628T1800Z.NO/
816 PM CDT Sat Jun 26 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Cache River Near Patterson.
* From Monday morning to Tuesday evening.
* At 7:15 PM CDT Saturday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage Monday 
  morning, cresting near 9.0 feet. The river will then fall below 
  flood stage early Monday afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins 
  to flood. Flood gates should be closed and equipment moved out of 
  the low grounds along the river and tributaries.

&&


           Fld   Observed        Forecast 7 PM      Crest           
Location   Stg   Stg Day/Time   Sun   Mon   Tue  Crest  Time  Date  

Cache River
Patterson  9.0   8.5  Sat 7 PM  8.9  8.9  8.5    9.0 7 AM 6/28      





&&

LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
      3521 9117 3508 9122

$$

Jones
179 
WGUS84 KLZK 271505
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1005 AM CDT Sun Jun 27 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Cache River Near Patterson affecting Woodruff and Jackson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC067-147-281515-
/O.EXT.KLZK.FL.W.0229.210629T0000Z-210630T1200Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1005 AM CDT Sun Jun 27 2021

...The Flood Warning is now in effect until Wednesday morning...

The Flood Warning continues for
  the Cache River Near Patterson.
* From Monday evening to Wednesday morning.
* At 9:15 AM CDT Sunday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Monday 
  evening to a crest of 9.0 feet. It will then fall below flood 
  stage early Tuesday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins 
  to flood. Flood gates should be closed and equipment moved out of 
  the low grounds along the river and tributaries.

&&


           Fld   Observed        Forecast 1 PM      Crest           
Location   Stg   Stg Day/Time   Mon   Tue   Wed  Crest  Time  Date  

Cache River
Patterson  9.0   8.7  Sun 9 AM  8.9  8.9  8.5    9.0 7 PM 6/28      





&&

LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
      3521 9117 3508 9122

$$

51
327 
WGUS84 KLZK 280136
FLSLZK

Flood Statement
National Weather Service Little Rock AR
836 PM CDT Sun Jun 27 2021

...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Cache River Near Patterson affecting Woodruff and Jackson 
  Counties.

ARC067-147-280245-
/O.CAN.KLZK.FL.W.0229.210629T0000Z-210628T0136Z/
/PTTA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 PM CDT Sun Jun 27 2021

...The Flood Warning for the Cache River Near Patterson has been 
cancelled...

The Flood Warning is cancelled for
  the Cache River Near Patterson.
* At 8:15 PM CDT Sunday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to fall to 5.6 feet Friday 
  evening.

&&


           Fld   Observed        Forecast 7 PM      Crest           
Location   Stg   Stg Day/Time   Mon   Tue   Wed  Crest  Time  Date  

Cache River
Patterson  9.0   8.7  Sun 8 PM  8.3  7.6  7.1        FALLING      





&&

LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
      3521 9117 3508 9122

$$

Cooper

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Jun 23, 6:20 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 23, 6:20 AM CDT, 3 hours 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
620 AM CDT Wed Jun 23 2021

.AVIATION...
Updated for the 12Z terminals...

VFR conditions are expected through the period, with no
significant weather or obstructions to visby.
&&

.PREV DISCUSSION...(ISSUED 337 AM CDT Wed Jun 23 2021)
SHORT TERM...Today Through Thursday Night
Well, one more day of tolerable weather then we're back to
business as usual.

At the surface, a high pressure center was located from the Ohio
Valley to near northeast Arkansas. With little in the way of cloud
cover and near calm winds, temperatures have fallen into the 50s
in most of the state. As upper ridging centered over the southern
Rockies shifts eastward today, the surface high will move more
into the Appalachians. Winds will gain a southerly component, with
temperatures warming, and low level humidity increasing.

Lows tonight will be back in the 60s and 70s and highs tomorrow
will be back in 90s in most areas. Frontal boundary stalled to the
south of Arkansas will shift back to the northeast as a warm front
tonight and Thursday. With uplift near the boundary, there could
be some isolated showers/storms in the afternoon ahead of the
front. However, the bigger story will be the increased humidity.
With the warmer temps, heat index values will be close to or a
little above 100 degrees in the afternoon and early evening hours
Thursday, primarily after the passage of the warm front. Upper
ridging will shift into the Mid South Region by Thursday night,
with warm and humid conditions continue into the long term.

LONG TERM...Friday Through Tuesday
Hot and humid conditions will be ongoing at the start of the long
term period as an upper level ridge will be over the state. This
upper ridge should suppress most convection...though an isolated
SHRA/TSRA could still be seen during the peak heating of Fri
afternoon. This upper ridge will then become less intense by
Sat...though will still be centered generally over AR. This will
keep POPs generally low...but some afternoon convection will have
a bit easier time developing as a result of the weaker ridging
aloft.

By late Sat into Sun...an upper trough to the NW will slowly sag SE
towards AR...with a cold front slowly approaching from the NW.
Expect POPS to gradually increase from the NW to SE over time as
these features get closer to AR...with the best POPs Sun and Mon as
the aforementioned front attempts to drop SE into the state. This
front may then wash out over the state...with POPS expected to
remain elevated to wrap up the forecast.

The hottest temps will be seen early in the long term period...but
expect temps to cool off some as the cloud cover and rainfall
chances increase over the weekend into early next week.
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...57
Hazardous weather outlook, Jun 23, 3:48 AM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
348 AM CDT Wed Jun 23 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-241000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
348 AM CDT Wed Jun 23 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Through tonight, the threat of hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

Hot and humid conditions will return to the forecast by Thursday and
Friday...with heat index values increasing to the 90s to just over
100 during the peak heating of those afternoons. Chances for showers
and thunderstorms return to the forecast by Friday and Saturday as a
storm system approaches from the north. This approaching storm
system will keep an active pattern in place across the state through
the weekend into early next week. The best chances for seeing
showers and thunderstorms will be late this weekend into early next
week as the front moves into the state. While the threat for severe
weather looks low at this time...some locally heavy rainfall could
be seen over the weekend into early next week.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

57/62

Nearby

River Flood Warnings in Arkansas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.